# SDR 2003804501

- Difficulty date: February 17, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 37558421
- Condition: Cracked
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM : REF. N/R 1557 AFT CARGO COMPT.: FITTING @ STA. 1240.000 WITH .5000 CRACK CORR: REMOVED DAMAGED FITTING IAW SRM 51-1-20D PG. 21 , FABRICATED NEW FITTING AND  DOUBLERS (7075.T651) IAW SRM 53-2-0 FIG 2D , CLEANED  ,TREATED , AND PRIMEDFITTING AND DOUBLERSIAW SRM51-1-8B , INSTALLED FITTING AND DOUBLERS IAW SRM53-2-0 FIG. 2D , SRM51-1-20D PG.9
